Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Controllable dark-hollow beams and their propagation characteristics

Not Accessible

Your library or personal account may give you access

Abstract

A new mathematical model called “controllable dark-hollow beams” is introduced to describe hollow beams. The central dark size of this beam can be controlled easily by the beam order N and parameter ϵ. An analytical formula is derived for the propagation of a controllable dark-hollow beam through a paraxial optical system, and some numerical calculations are carried out. Some important propagation characteristics of this beam, such as the beam propagation factor and the kurtosis parameter, are studied in detail, and their variation rules versus the beam order N and parameter ϵ are presented and plotted.

© 2005 Optical Society of America

Full Article  |  PDF Article
More Like This
Controllable elliptical dark-hollow beams

Zhangrong Mei and Daomu Zhao
J. Opt. Soc. Am. A 23(4) 919-925 (2006)

Nonparaxial propagation of controllable dark-hollow beams

Zhangrong Mei and Daomu Zhao
J. Opt. Soc. Am. A 25(3) 537-542 (2008)

Propagation characteristics of controllable dark-hollow beams in a quadratic-index medium

Gholamreza Honarasa
J. Opt. Soc. Am. A 35(3) 462-465 (2018)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (18)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved